# SDR ASAA0380802

- Difficulty date: November 23, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 46536091
- Condition: Broken
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX PREFLIGHT CHECK, LEFT CAPTAINS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  REPLACED UPPER LOCK BAR SPRING.  WINDOW THE OPERATED PROPERLY.  (M)
